MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 28MM I.D. 40MM O.D. SIZE D BEARING; PROSTHETIC, HIP

ZIMMER BIOMET, INC. 28MM I.D. 40MM O.D. SIZE D BEARING; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision procedure 2 years and 5 months post implantation due to dislocation.At the time of the surgery, the dual mobility liner was off head and bearing.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: 650-1055, item name: cer bioloxd option hd 28mm, lot #: 3050659.G2: foreign: japan.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the provided pictures identified the bearing with some nicks and gouges around the rim.Without product return, further evaluation is not possible.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the prior event description provided.

Brand Name
28MM I.D. 40MM O.D. SIZE D BEARING
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19086636
Report Number0001822565-2024-01216
Device Sequence Number20722588
Product Code LPH
UDI-Device Identifier00889024572683
UDI-Public(01)00889024572683(17)260621(10)65099356
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190656
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2026
Device Model NumberN/A
Device Catalogue Number110031010
Device Lot Number65099356
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2024
Supplement Date Received by Manufacturer07/26/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date07/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexPrefer Not To Disclose